| Model Number |
142122-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Restenosis (4576)
| Date of Event |
12/10/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent.This was used to treat a de novo lesion of the superficial femoral artery (sfa) ostial to sfa distal third in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal/standard balloon angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2021, the patient had a left leg lower extremity (lle) angiogram and intravascular ultrasound (ivus), for a restenosis of the treated segment (target lesion).On (b)(6) 2021, the patient had a laser atherectomy and pta of the sfa ostial to sfa proximal third.It is reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reported as "not related" to the bm3d device and "not related" to the study procedure but due to a worsening of the patient's pre-existing condition and target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 7.0 x 60mm biomimics 3d (bm3d) stent.This was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2021.The patient returned with left leg extremity (lle) claudication and rest pain (rutherford class iv symptoms).An intravascular ultrasound (ivus) and angiogram was performed.On (b)(6) 2021, the patient had a pta / standard balloon angioplasty and laser atherectomy of the sfa ostial to proximal third artery.It was reported as a target lesion/ vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.It was reported as target lesion related.The event was reviewed by veryan and considered possibly related to the device on 11-nov-22.The device remains implanted.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional information received, section b.7.Was updated to reflect the change to the intervention details by the site in 2017, section g.6.And h.2.Were updated to reflect the type of report (follow-up 02) and the reason and section h.11.Was updated to reflect the changes in this report.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 21, the patient was implanted with one 7.0 x 60 mm biomimics 3d (bm3d) stent.This was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 21.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.The patient returned with left lower extremity (lle) claudication and rest pain (rutherford class iv symptoms).An intravascular ultrasound (ivus) and angiogram were performed.On (b)(6) 21, the patient had a pta / standard balloon angioplasty and laser atherectomy of the sfa ostial to proximal third artery.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.It was reported as target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 22.The device remains implanted.Additional information provided by the site on (b)(6) 24, updated the medical history to reflect that only stent placement was performed in the intervention in 2017.